CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Geometric Numerical Integration for Peakon b-Family Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 1, 页码: 24-52
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Symplectic integrator  splitting method  WENO scheme  multisymplectic integrator  peakon  shockpeakon  
Variational discretizations for the generalized Rosenau-type equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 271, 页码: 860-873
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Lagrangian density  Variational integrator  Multisymplectic formulation  Solitons collision  Local conservation law  
High-order compact splitting multisymplectic method for the coupled nonlinear Schrodinger equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 卷号: 61, 期号: 2, 页码: 319-333
Authors:  Ma, Yuanping;  Kong, Linghua;  Hong, Jialin;  Cao, Ying
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
High-order compact  Coupled nonlinear Schrodinger equation  Splitting multisymplectic integrator  Conservation law  
Splitting multisymplectic integrators for Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 11, 页码: 4259-4278
Authors:  Kong, Linghua;  Hong, Jialin;  Zhang, Jingjing
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Maxwell's equation  Local one-dimensional method  Multisymplectic integrator  Runge-Kutta method  Conservation law  
On multisymplectic integrators based on Runge-Kutta-Nystrom methods for Hamiltonian wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 2, 页码: 1056-1063
Authors:  Li, Qinghong;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multisymplectic integrators  symplectic Runge-Kutta-Nystrom methods  energy and momentum conservation laws  
Multisymplecticity of the centred box scheme for a class of Hamiltonian PDEs and an application to quasi-periodically solitary waves 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2004, 卷号: 39, 期号: 9-10, 页码: 1035-1047
Authors:  Hong, JL;  Liu, Y
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
multisymplecticity  centred box scheme  quasi-periodic KdV equation  Hamiltonian PDEs  nonautonomous  quasi-periodically solitary wave  
New schemes for the nonlinear Shrodinger equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2001, 卷号: 124, 期号: 3, 页码: 371-379
Authors:  Chen, JB
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
new schemes  nonlinear Shrodinger equation